Medical Care Zone
Can I take ibuprofen and paracetamol together?

Can I take ibuprofen and paracetamol together?

Medications and Supplements
Ibuprofen and paracetamol are two counter drugs widely used to relieve mild to moderate pain and reduce fever. Although both drugs are very similar properties, some differences that can be found to perform an adequate intake of each. Also, one of the most common questions we usually ask is can I take ibuprofen and paracetamol together, taking both at the same time? Read this article to know the answer in detail and other interesting facts about these drugs.


Instructions

First, it is important to establish the differences between the two drugs and what use has each of them:

Acetaminophen is a pain reliever for excellence that is used to relieve mild to moderate pain such as headaches, dental, menstrual, musculoskeletal, flu states and own pain from diseases like arthritis or osteoarthritis. In addition, antipyretic paracetamol is so effective in reducing fever. Ibuprofen, meanwhile, is an analgesic and antipyretic but also further contains an anti-inflammatory effect. Still, with fevers paracetamol is more effective and specialists also recommend consuming paracetamol instead of ibuprofen to relieve minor headaches. This is because the ibuprofen is more harmful to the gastric mucosa, so they should not be taken on an empty stomach.

Therefore, thanks to having similar properties, it is possible to take ibuprofen and paracetamol combined safely for short periods of time to relieve mild to moderate pain and reduce fever. None of these drugs is detrimental to the effectiveness of other and increased side effects occurs. However, for proper use is important to consult with our doctor doubts about the recommended dose and duration of treatment of these alternative medicines.

The recommended way to combine these drugs is a dose of ibuprofen and wait four hours to take a dose of paracetamol and so on. Thus, we will be taking both doses of ibuprofen as paracetamol every eight hours.

Remember it is always important to read the prospectus of the drugs and not in any case exceed the recommended dose our age and weight. In case of doubt or with any side effects during treatment is imperative to consult a specialist.

Also, it is not advisable to alternate taking ibuprofen and acetaminophen more than 3 days, without medical supervision.

Tag: combined treatment with drugs, ibuprofen and paracetamol, treatment with drugs arthritis, treatment with drugs contains, treatment with drugs diseases, treatment with drugs doubts, treatment with drugs effectiveness, treatment with drugs effects, treatment with drugs headaches, treatment with drugs osteoarthritis, treatment with drugs periods

Read more from Medications and Supplements

Medications and Supplements, The best way to take an iron supplementThe best way to take an iron supplement

If you feel tired and lethargic, it may be due to iron deficiency. Iron is an important mineral for our health and is found in foods like red meat, fish, poultry, nuts, legumes, fruits, vegetables an ...
Medications and Supplements, What are the properties of sandalwoodWhat are the properties of sandalwood

Sandalwood is a tree native to Asia and has been one of the most prized in traditional Chinese medicine, for the numerous benefits offered to health. Especially highlights the magnificent properties ...
Medications and Supplements, Can I take ibuprofen and paracetamol together?Can I take ibuprofen and paracetamol together?

Ibuprofen and paracetamol are two counter drugs widely used to relieve mild to moderate pain and reduce fever. Although both drugs are very similar properties, some differences that can be found to p ...
Medications and Supplements, How the contraceptive injection worksHow the contraceptive injection works

The contraceptive injection provides protection of a 99. To achieve maximum effectiveness it is important to provide the dates indicated for the hormones do their effect. Two types of injections that ...


Medical Care Zone